Polynomial Dehn functions and the length of asynchronously automatic structures

File Description SizeFormat 
Polynomial Dehn Functions and.pdf495.29 kBAdobe PDFView/Open
Polynomial Dehn Functions and.ps585.43 kBPostscriptView/Open
Title: Polynomial Dehn functions and the length of asynchronously automatic structures
Authors: Bridson, MR
Item Type: Journal Article
Issue Date: 1-Sep-2002
Citation: P LOND MATH SOC 85 ( 2 ) 441 - 466
URI: http://hdl.handle.net/10044/1/105
Publisher Link: http://dx.doi.org/10.1112/S0024611502013564
DOI: 10.1112/S0024611502013564
ISSN: 0024-6115
Copyright Statement: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Proceedings of the London Mathematical Society following peer review. The definitive publisher-authenticated version Proceedings of the London Mathematical Society 85(2):441-466 is available online at: http://dx.doi.org/10.1112/S0024611502013564.
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons